# SDR CALA0001789

- Difficulty date: November 17, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N14816
- Make and model: Doug DC-9-82
- Aircraft serial: 49370
- Aircraft time: 50,271 hours, 23,621 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Gouged
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT MLG FORWARD DOOR SKIN GOUGED AT FORWARD UPPER CORNER.  THE GOUGED AREA WAS REMOVED AND REPAIR PARTS WERE INSTALLED IAW SRM 52-01, FIGURE 1, 52-84-0, AND 51-10-3.
